# SDR ERAA061843

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7000299901
- Condition: Misoverhauled
- Location: Autopilot
- Part time: 9,523 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONTROLLER UNIT WAS REPAIRED 1-19-99 REF NR 298713.  WHEN INSTALLED ON AIRCRAFT, WOULD NOT SWITCH TO SAS MODE WHEN IN HPI ONLY.
